# SDR DALA2017021501255

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 26,476 hours, 10,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 795-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON WEB LOWER SUPPORT BS 795 TO 847 STRINGER 25R IN AFT CARGO BAY.  MAINTENANCE REPLACED THE SUPPORT IAW 51-10-02 ITEM 9 AND DRAWING 146A8340 AND 146A8120.
